Journal article icon

Journal article

Fusion of defects

Abstract:

Conformal nets provide a mathematical model for conformal field theory. We define a notion of defect between conformal nets, formalizing the idea of an interaction between two conformal field theories. We introduce an operation of fusion of defects, and prove that the fusion of two defects is again a defect, provided the fusion occurs over a conformal net of finite index. There is a notion of sector (or bimodule) between two defects, and operations of horizontal and vertical fusion of such se...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
  • (Accepted manuscript, pdf, 1.0MB)
Publisher copy:
10.1090/memo/1237

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Funding agency for:
Douglas, C
Grant:
EP/K015478/1
More from this funder
Funding agency for:
Douglas, C
Grant:
EP/K015478/1
Publisher:
American Mathematical Society Publisher's website
Journal:
Memoirs of the American Mathematical Society Journal website
Volume:
258
Issue:
1237
Publication date:
2019-02-20
Acceptance date:
2016-07-25
DOI:
EISSN:
1947-6221
ISSN:
0065-9266
Source identifiers:
668625
ISBN:
9781470450656
Keywords:
Pubs id:
pubs:668625
UUID:
uuid:651df117-fd05-47c3-9789-c3632f958b81
Local pid:
pubs:668625
Deposit date:
2017-01-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP